메뉴 건너뛰기




Volumn 13, Issue , 2008, Pages 10-23

Large deviation principles for markov processes via Φ-sobolev inequalities

Author keywords

Functional inequalities; Large deviations; Orlicz space

Indexed keywords


EID: 38149113451     PISSN: None     EISSN: 1083589X     Source Type: Journal    
DOI: 10.1214/ECP.v13-1342     Document Type: Article
Times cited : (6)

References (27)
  • 1
    • 34147152743 scopus 로고    scopus 로고
    • Interpolated inequalities between exponential and Gaussian, Orlicz hypercontractivity and isoperimetry
    • F. Barthe, P. Cattiaux and C. Roberto, Interpolated inequalities between exponential and Gaussian, Orlicz hypercontractivity and isoperimetry, Rev. Mat. Iberoamericana 22 (2006), no. 3, 993-1067.
    • (2006) Rev. Mat. Iberoamericana , vol.22 , Issue.3 , pp. 993-1067
    • Barthe, F.1    Cattiaux, P.2    Roberto, C.3
  • 2
    • 0002829137 scopus 로고    scopus 로고
    • Exponential integrability and transportation cost related to logarithmic Sobolev inequalities
    • S. Bobkov and F. Gotze, Exponential integrability and transportation cost related to logarithmic Sobolev inequalities, J. Funct. Anal. 163 (1999), no. 1, 1-28.
    • (1999) J. Funct. Anal , vol.163 , Issue.1 , pp. 1-28
    • Bobkov, S.1    Gotze, F.2
  • 4
    • 10844281118 scopus 로고    scopus 로고
    • Entropies, convexity, and functional inequalities: On T-entropies and T-Sobolev inequalities
    • D. Chafa'i, Entropies, convexity, and functional inequalities: on T-entropies and T-Sobolev inequalities, J. Math. Kyoto Univ. 44 (2004), no. 2, 325-363.
    • (2004) J. Math. Kyoto Univ , vol.44 , Issue.2 , pp. 325-363
    • Chafa'i, D.1
  • 6
    • 0003287060 scopus 로고
    • Heat kernels and spectral theory
    • Cambridge University Press, Cambridge
    • E.B. Davies, Heat kernels and spectral theory, Cambridge Tracts in Mathematics, 92. Cambridge University Press, Cambridge, 1990.
    • (1990) Cambridge Tracts in Mathematics , vol.92
    • Davies, E.B.1
  • 7
    • 0003341571 scopus 로고
    • Large deviations
    • Academic Press, Inc., Boston, MA
    • J.D. Deuschel and D.W. Stroock, Large deviations, Pure and Appl. Math., Vol. 137, Academic Press, Inc., Boston, MA, 1989.
    • (1989) Pure and Appl. Math. , vol.137
    • Deuschel, J.D.1    Stroock, D.W.2
  • 9
    • 84980178612 scopus 로고
    • Asymptotic evaluation of certain Markov process expectations for large time, I-IV
    • 29(1976), 389-461; 36(1983), 183-212
    • M.D. Donsker and Varadhan, S.R.S., Asymptotic evaluation of certain Markov process expectations for large time, I-IV, Comm. Pur. Appl. Math., 28(1975),1-47 and 279-301; 29(1976), 389-461; 36(1983), 183-212.
    • (1975) Comm. Pur. Appl. Math. , vol.28
    • Donsker, M.D.1    Varadhan, S.R.S.2
  • 10
    • 35348819440 scopus 로고    scopus 로고
    • A Note on Cramer’s Theorem, Lecture Notes in Mathematics, 1655
    • Springer
    • F.Q. Gao, A Note on Cramer’s Theorem, Lecture Notes in Mathematics, 1655. Seminaire de Probabilites XXXI, 77-79, Springer, 1997.
    • (1997) Seminaire De Probabilites XXXI , pp. 77-79
    • Gao, F.Q.1
  • 11
    • 0038434386 scopus 로고    scopus 로고
    • Upper Bound Estimates of Cramér Functionals for Markov Processes
    • F.Q. Gao and Q.H. Wang, Upper Bound Estimates of Cramér Functionals for Markov Processes, Potential Analysis 19 (2003), 383-398.
    • (2003) Potential Analysis , vol.19 , pp. 383-398
    • Gao, F.Q.1    Wang, Q.H.2
  • 12
    • 0011668785 scopus 로고
    • Convex analysis with application in the differentiation of convex functions
    • Pitman (Advanced Publishing Program), Boston, Mass.-London
    • Giles G. and John R., Convex analysis with application in the differentiation of convex functions, Research Notes in Mathematics, 58. Pitman (Advanced Publishing Program), Boston, Mass.-London, 1982.
    • (1982) Research Notes in Mathematics , vol.58
    • Giles, G.1    John, R.2
  • 13
    • 0036109823 scopus 로고    scopus 로고
    • Functional inequalities for uniformly integrable semigroups and applications
    • F.Z. Gong and F.Y. Wang, Functional inequalities for uniformly integrable semigroups and applications, Forum Math. 14 (2002), 293-313.
    • (2002) Forum Math , vol.14 , pp. 293-313
    • Gong, F.Z.1    Wang, F.Y.2
  • 14
    • 0001429116 scopus 로고
    • Logarithmic Sobolev inequalities
    • L. Gross, Logarithmic Sobolev inequalities, Amer. J. Math., 97 (1975), no. 4, 1061-1083.
    • (1975) Amer. J. Math. , vol.97 , Issue.4 , pp. 1061-1083
    • Gross, L.1
  • 15
    • 43949174514 scopus 로고
    • Quelques remarques sur l’ultracontractivit. (French) [Some remarks about ultracontractivity]
    • O. Kavian, G. Kerkyacharian and B. Roynette, Quelques remarques sur l’ultracontractivit. (French) [Some remarks about ultracontractivity] J. Funct. Anal. 111 (1993), no. 1, 155-196.
    • (1993) J. Funct. Anal. , vol.111 , Issue.1 , pp. 155-196
    • Kavian, O.1    Kerkyacharian, G.2    Roynette, B.3
  • 16
    • 0038609707 scopus 로고    scopus 로고
    • Mathematical Surveys and Monographs, American Mathematical Society
    • M. Ledoux, The concentration of measure phenomenon, 89, Mathematical Surveys and Monographs, American Mathematical Society, 2001.
    • (2001) The Concentration of Measure Phenomenon , vol.89
    • Ledoux, M.1
  • 17
    • 84996133044 scopus 로고    scopus 로고
    • Chernoff and Berry-Essen’s inequalities for Markov processes
    • P. Lezaud, Chernoff and Berry-Essen’s inequalities for Markov processes, ESAIMS: Probability and Statistics 5 (2001), 183-201.
    • (2001) ESAIMS: Probability and Statistics , vol.5 , pp. 183-201
    • Lezaud, P.1
  • 19
    • 33846181015 scopus 로고    scopus 로고
    • Orlicz-Sobolev inequalities for sub-Gaussian measures and ergodicity of Markov semi-groups
    • C. Roberto and B. Zegarliñski, Orlicz-Sobolev inequalities for sub-Gaussian measures and ergodicity of Markov semi-groups, J. Funct. Anal. 243 (2007), no. 1, 28-66.
    • (2007) J. Funct. Anal , vol.243 , Issue.1 , pp. 28-66
    • Roberto, C.1    Zegarliñski, B.2
  • 20
  • 21
    • 0000593993 scopus 로고    scopus 로고
    • Functional inequalities for empty essential spectrum
    • F.Y. Wang, Functional inequalities for empty essential spectrum, J. Funct. Anal. 170 (2000), no. 1, 219-245.
    • (2000) J. Funct. Anal , vol.170 , Issue.1 , pp. 219-245
    • Wang, F.Y.1
  • 22
    • 0034419013 scopus 로고    scopus 로고
    • Functional inequalities, semigroup properties and spectrum estimates, Infinite Dimensional Analysis
    • F.Y. Wang, Functional inequalities, semigroup properties and spectrum estimates, Infinite Dimensional Analysis, Quantum Probability and Related Topics, 3 (2000), no. 2, 263-295.
    • (2000) Quantum Probability and Related Topics , vol.3 , Issue.2 , pp. 263-295
    • Wang, F.Y.1
  • 24
    • 0042385367 scopus 로고    scopus 로고
    • An introduction to large deviations
    • Yan J.A., Peng S., Wu L.(Eds), Academic Press of China, Beijing, (in Chinese)
    • L.M. Wu, An introduction to large deviations, in: Yan J.A., Peng S., Wu L.(Eds), Several Topics in Stochastic Analysis, Academic Press of China, Beijing, 1997, 225-336 (in Chinese).
    • (1997) Several Topics in Stochastic Analysis , pp. 225-336
    • Wu, L.M.1
  • 26
    • 0000038655 scopus 로고    scopus 로고
    • Uniformly integrable operators and large deviations for Markov processes
    • L.M. Wu, Uniformly integrable operators and large deviations for Markov processes, J. Funct. Anal. 172 (2000), no. 2, 301-376.
    • (2000) J. Funct. Anal. , vol.172 , Issue.2 , pp. 301-376
    • Wu, L.M.1
  • 27
    • 0012871505 scopus 로고    scopus 로고
    • Large and moderate deviations and exponential convergence for stochastic damping Hamilton systems
    • L.M. Wu, Large and moderate deviations and exponential convergence for stochastic damping Hamilton systems, Stoch. Proc. and Appl. 91 (2001), no. 2, 205-238.
    • (2001) Stoch. Proc. and Appl. , vol.91 , Issue.2 , pp. 205-238
    • Wu, L.M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.